It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by lindsay on November 28, 2000 at 14:28:39:

In Reply to: Red spots on Accutane, can anyone help? posted by Jude on November 28, 2000 at 08:46:44:

:I've been off accutane for a month now. I cleared up pretty quickly on accutane but I had red marks all over. Azelaic acid has really helped me with them. I definately reccomend azelaic acid. I also use AHA (Neutrogena Pore Refining Toner) and glycolic acid (don't use glycolic acid till after accutane, and if you use AHA only every other day at most) They will fade in time though so don't worry. Make sure you use sunblock so they don't get darker. Good luck, any questions email me at linz181@yahoo.com because I don't get a chance to come to this site as often as I used to.

I've been on Accutane for about three months now, and my face is totally clear of bumps and things like that, but I have tons of red spots on my cheeks that, in my opinion, are almost as bad as the actual acne. Is there anything I do about this?
: Could it be from the dryness? I usually have really oily skin, but Accutane has given me very dry skin and I'm just not used to it.

: Any help or support here would be great...


Follow Ups

All times are GMT -7. The time now is 05:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!